Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces

Document Type: Original Article

Authors

1 Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar -522 510, A.P., India.

2 Department of Mathematics, Sir C R R College of Engineering, Eluru- 534 007, West Godhawari, A.P, India.

3 Department of Mathematics, Thapar University, Patiala, Punjab, India.

Abstract

In this paper, we prove a common coupled xed point theorem for two hybrid pairs of maps with greatest
lower bound property in complex valued metric spaces. We also give an example to illustrate our main
theorem.

Keywords


[1] M. Abbas, M. Ali Khan, and S. Radenovic, Common coupled fixed point theorems in cone metric spaces for
w-compatible mappings, Appl. Math. Comput., 217 (2010), 195-202.

[2] M. Abbas, M. Arshad, and A. Azam, Fixed points of asymptotically regular mappings in complex valued metric
spaces, Georgian Math. J., 20 (2013), 213-221.

[3] M. Abbas, Lj. Ciric, B. Damjanovic and M. Ali Khan, Coupled coincidence and common fixed point theorems for
hybrid pair of mappings, Fixed Point Theory Appl., 2012 2012, 11 pages.

[4] M. Abbas, B. Fisher and T. Nazir, Well-posedness and periodic point property of mappings satisfying a rational
inequality in an ordered complex valued-metric spaces, Sci. Stud. Res. Ser. Math. Inform., 22 (2012), 5-24.

[5] J. Ahmad, C. Klin-Eam and A. Azam, Common fixed points for multivalued mappings in complex valued metric
spaces with applications, Abstr. Appl. Anal.,2013 (2013), 12 pages.

[6] A. Azam, B. Fisher and M. Khan, Common fixed point theorems in complex valued metric spaces, Numer. Funct.
Anal. Optim., 32 (2011), 243-253.

[7] A. Azam, J. Ahmad and P. Kumam, Common fixed point theorems for multi-valued mappings in complex-valued
metric spaces, J. Inequal. Appl., 2013 (2013), 12 pages.

[8] T. G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal., 65 (2006), 1379-1393.

[9] S. Chandok and D. Kumar, Some common fixed point results for rational type contraction mappings in complex
valued metric spaces, J. Oper., 2013 (2013), 6 pages. 

[10] N. Hussain and A. Alotaibi, Coupled coincidences for multi-valued contractions in partially ordered metric spaces,
Fixed Point Theory Appl., 2011 (2011), 15 pages.

[11] S. M. Kang, M. Kumar, P. Kumar, and S. Kumar, Coupled fixed point theorems in complex valued metric spaces,
Int. J. Math. Anal., 7 (2013), 2269-2277.

[12] C. Klin-eam, C. Suanoom, Some common fixed point theorems for generalized contractive type mappings on
complex valued metric spaces, Abstr. Appl. Anal., 2013 (2013), 6 pages.

[13] T. S. Kumar, R. J. Hussain, Common coupled fixed point theorem for contractive type mappings in the closed ball of complex valued metric spaces, Adv. Inequal. Appl., 2014 (2014), 1-7.

[14] M. Kumar, P. Kumar and S. Kumar, Common fixed point theorems in complex valued metric spaces, J. Ana.
Num. Theor., 2 (2014), 103-109.

[15] M. A. Kutbi, J. Ahmad, A. Azam, and A. S. Al-Rawashdeh, Generalized common fixed point results via greatest
lower bound property, J. Appl. Math., 2014 (2014), 11 pages.

[16] M. A. Kutbi, A. Azam, J. Ahmad and C. Di Bari, Some common fixed point results for generalized contraction
in complex-valued metric spaces, J. Appl. Math., 2013 (2013), 10 pages. 

[17] V. Lakshmikantham, L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric
spaces, Nonlinear Anal., 70 (2009), 4341-4349.

[18] H. K. Nashine, M. Imdad and M. Hasan, Common fixed point theorems under rational contractions in complex
valued metric spaces, J. Nonlinear Sci. Appl., 7 (2014), 42-50.

[19] K. P. R. Rao, S. H. Bindu and M. M. Ali, Coupled fixed point theorems in d-Complete topological spaces, J.
Nonlinear Sci.Appl., 5 (2012), 186-194.

[20] K. P. R. Rao, I. Altun and S. H. Bindu, Common coupled fixed point theorems in generalized fuzzy metric spaces,
Adv. Fuzzy Syst., 2011 (2011), 6 pages.

[21] K. P. R. Rao, G. N. V. Kishore and V. C. C. Raju, A coupled fixed point theorem for two pairs of W-compatible
maps using altering distance function in partial metric spaces, J. Adv. Res. Pure Math., 4 (2012), 96-114.

[22] K. P. R. Rao, G. N. V. Kishore and N. V. Luong, A Unique Common Coupled fixed point theorem for four maps
under ϕ-contractive condition in partial metric spaces, Cubo, 14 (2012), 115-127. 

[23] K. P. R. Rao, P. R. Swamy and A .Azam, Common coupled fixed point theorems for a pair of hybrid maps in
complex valued metric spaces, Adv. fixed point theory, 6 (2016), 277-286.

[24] K. P. R. Rao, K. R. K. Rao and S. Sedghi, Common coupled fixed point theorems in fuzzy metric spaces, Gazi
University Journal of Science, 27 (2014), 739-745.

[25] F. Rouzkard, M. Imdad, Some common fixed point theorems on complex valued metric spaces, Comput. Math.
Appl., 64 (2012), 1866-1874. 

[26] N. Singh, D. Singh, A. Badal and V. Joshi, Fixed point theorems in complex valued metric spaces, J. Egyptian
Math. Soc., 24 (2016), 402-409.

[27] W. Sintunavarat, P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and
applications, J. Inequal. appl., 2012 (2012), 11 pages.

[28] K. Sitthikul, S. Saejung, Some fixed points in complex valued metric spaces, Fixed Point Theory Appl., 2012
(2012), 11 pages.

[29] R. K. Verma, H. K. Pathak, Common fixed point theorems for a pair of mappings in complex valued metric spaces,
J. Math. Computer Sci., 6 (2013), 18-26.